Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Inflammation in throat, bad taste in mouth, mild diarrhea. Klacid taken. Advise?

Hi I am taking klacid for flu like virus and as much as it has reduced the inflammation in my throat I have a horrible taste in my mouth and feel terrible. I also have a mild diarrhea. It's been three days now how long should I continue ? My doctor wanted to change the medication but I feel the symptoms might come back so have decided to complete the course. Would five days be enough?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
acute sinusitis on viral disease with post nasal drip
as it causes problems of of throat and cough
metronidazole 200 mg bd for 5 days is the fastest to clear infections of sinuses
and stoamch it will also treat your diarrhea. take antipyretic and analgesic sos for pain or fever
take fexofenadine 120 mg bd for 3 wk
antacid syp bd
apply neomycin h ointment in nose bd
sea water 2 drop at night to clear back of throat can take 3 wk to recover fully
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor